Wednesday, June 10, 2015

After Harvoni

It's been a week now since I took my last Harvoni.  I didn't really feel well for a few days afterwards, then had a couple of good days.  But these last few days, I have been dragging.  I just don't feel well - headaches, virus like feeling, fibro flare, just no energy at all.

Many others on the various forums say the same thing.  I don't know how long it takes to recover from the stuff.  And I was only on it for 8 weeks.  And felt pretty darn good before treatment - at least had energy.

Not really sleeping hasn't helped either.  Still very thirsty and drink a lot of water. 

I was undetectable at 4 weeks - and I am not sure if my doc will do any more lab work until the 12 week End of Treatment labs and viral load.   Hoping of course that I remain undetectable.  We'll see.

4 comments:

Robert K said...

Hi Cris I thought Harvoni had little side effects.........Wow

Nola Chris said...

Hey Robert - Yes there are a lot more sides than Gilead first claimed. I am happy to see that more and more folks on the forums are now reporting them to Gilead and the FDA. Elevated blood pressure seems to be pretty common - Tinnitus too. It would stand to reason that as thousands of people are now on Harvoni, more sides will appear than the standard headache, fatigue and nausea that Gilead USA site and most doctors claim. And more folks are aware of and looking at the Gilead Canada site that lists 200+ sides.

Everyone is different. Some people really don't have any problems while others seem to suffer - can't get out of bed, upset stomach, etc.

In retrospect, my sides weren't that bad - more irritating than anything else. And weird, they'd come and go - there one day and gone the next. Go to sleep feeling fine and wake up with a killer headache that went away after having coffee. Today so far hasn't been bad - I feel like I have more energy than yesterday... but am still drinking coffee.

Robert K said...

Hi Chris
Looking forward to your next update........... I am 3 weeks post and you are correct 1 step forward then 2 back....I see a lot of posts about thankful they are SVR but not many on quality of life........... a few yes but the majority don't say much and are just grateful to be virus free... i am guessing it will take time to recover for unknown reasons... and just hope and pray no long term hidden stuff...

Robert in Houston...

Anonymous said...

Thanks Nola could you pls keep updating as I'm on my 21st day of 12 WK.starting to feel chemi ,anger,emotional etc hungry too,maybe effects different blood groups differently??feel your sides are close to mine,and yes pray for no long term ill effects. Thank You.. From west Australia